# SDR MZZA00010

- Difficulty date: May 6, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65877165
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING A-CHECK INSPECTION, ACCOMP LT WING LWR SKIN AND RIB CHORD REWORK AND INSPECTION REQUIREMENTS PER CAL ECRA 5730-01683 PART 2 AS FOLLOWS; REMOVE EXISTING EXTERNAL DOUBLER FROM WS 734 TO WS 760 AND WS 760 RIB LWR CAP FLANGE INTERIM REPAIR.  BLEND OUT EVIDENCE OF ALL GOUGES AT THE LWR SKIN FROM WS 644 TO WS 760.  CONDUCT HFEC INSPECT AT ALL REWORKED AREAS TO DETERMINE CRACK FREE SURFACE.  DETERMINE THE REMAINING THICKNESS AT ALL SKIN REWORKED AREAS AND REPORT ALL FINDINGS, INCLUDING THE SKIN REMAINING THICKNESS AT ALL REWORKED AREAS TO BOEING FOR EVALUATION.  AFTER FURTHER ENGINEERING EVALUATION OF LT WING LOWER SKIN WAS FOUND ACCEPTABLE FOR STRENGTH AS A TIME LIMITED REPAIR DOUBLER REINSTALLED PER CAL
